# SDR GTIA2022071136525

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N693NK
- Make and model: Airbus A320-232
- Aircraft serial: 8659
- Aircraft time: 11,433 hours, 5,126 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Brake Assy
- Part number: C20225510
- Part serial: 28997
- Condition: Locked
- Location: Zone 700
- Part time: 1,638 hours, 741 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

#2 BRAKE LOCKED ON LANDING AT 90 KNOTS RESULTING IN LEFT MAIN BRAKE FIRE--
